Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 6 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 6 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Probability and physical systems
G. D. Birkhoff.
Bull. Amer. Math. Soc. 38 (1932), 361-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562400
Note on defining properties of harmonic functions
Stanislas Saks.
Bull. Amer. Math. Soc. 38 (1932), 380-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562401
Note on Mersenne numbers
D. H. Lehmer.
Bull. Amer. Math. Soc. 38 (1932), 383-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562402
On canonical binary trilinear forms
Rufus Oldenburger.
Bull. Amer. Math. Soc. 38 (1932), 385-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562403
On proposition $^{*} 4.78$ of Principia Mathematica
B. A. Bernstein.
Bull. Amer. Math. Soc. 38 (1932), 388-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562404
A sufficient condition for the existence of a double limit
J. A. Clarkson.
Bull. Amer. Math. Soc. 38 (1932), 391-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562405
On a generalization of the Wilson-Glaisher theorem
Giovanni Ricci.
Bull. Amer. Math. Soc. 38 (1932), 393-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562406
Frequency laws showing stability with reference to the geometric mean and other means
E. L. Dodd.
Bull. Amer. Math. Soc. 38 (1932), 398-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562407
On the Kummer surface
W. V. Parker.
Bull. Amer. Math. Soc. 38 (1932), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562408
The independence of the postulates of logic
Paul Henle.
Bull. Amer. Math. Soc. 38 (1932), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562409
On the contact of two space curves
E. B. Stouffer.
Bull. Amer. Math. Soc. 38 (1932), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562410
On rectifiability in metric spaces
W. A. Wilson.
Bull. Amer. Math. Soc. 38 (1932), 419-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562411
An examination of some cut sets of space
C. H. Harry.
Bull. Amer. Math. Soc. 38 (1932), 427-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562412
A generalization of Weierstrass’ and Fekete’s mean-value theorems
Morris Marden.
Bull. Amer. Math. Soc. 38 (1932), 434-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562413
On the zeros of certain polynomials related to Jacobi and Laguerre polynomials
W. Lawton.
Bull. Amer. Math. Soc. 38 (1932), 442-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562414
A construction of non-cyclic normal division algebras
A. A. Albert.
Bull. Amer. Math. Soc. 38 (1932), 449-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562415
Erratum
C. N. Moore.
Bull. Amer. Math. Soc. 38 (1932), 456
More Information
Full-text PDF Free Access     Request Permissions